# SDR AALA20020432

- Difficulty date: June 21, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N255AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURIG OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 20-31 INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE FOR SEAT 21-31.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
